# SDR EE4Y2024042820003

- Difficulty date: April 28, 2024
- Submitted: April 28, 2024
- Operation: General aviation
- Aircraft: N285NV
- Make and model: Airbus A320-214
- Aircraft serial: 5067
- Aircraft time: 36,755 hours, 24,270 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5755907120100
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK 572112-01-1-002, RIGHT WING SPAR RIBLET WITH CORROSION WAS FOUND.DUE TO FLIGHT BY WIRE CABLES PASSING THROUGH THE RIBLETS E AND THE AMOUNT OF WORK TO REMOVE THEM AIRBUS WAS CONTACTED TO USE ALTERNATIVE METHOD OF INSTALLATION AND ALTERNATIVE MATERIAL TO MAKE THE REPAIR PARTS. AIRBUS PROVIDED REPAIR INSTRUCTIONS AND REPAIR WAS PERFORMED IAW COOPESA ENGINEERING ORDER COO-EO-2024-19849-R00 AND ALLEGIANT ENGINEERING ORDER ERO R5751-0046-R00. THE REPAIR WAS DOCUMENT UNDER COOPESA JOB A1P077 ITEM 6-14.
